# SDR CA060317008

- Difficulty date: March 15, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,667 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3034794
- Part serial: 0170
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION CARRIED OUT IAW SERVICEABILITY CHECK. PRE-DISPATCH CHECK NOTICED FUEL UNDER THE RT ENGINE.  INSPECT FUEL FILTER AND DRAINS WITH THE BOOST PUMP ON AND NO LEAKAGE WAS FOUND.  REMOVED FUEL PUMP DRAIN HOSE AND A LARGE AMOUNT OF FUEL WAS EXPELLED FROM THE FUEL PUMP DRAIN.  THE FUEL PUMP/FUEL CONTROL ASSEMBLY WAS REMOVED FROM SERVICE DUE TO SUSPECTED INTERNAL BEARING WASHOUT DUE TO SEAL FAILURE.
